MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Cardiac Arrest (1762)
Date of Event 06/30/2026
Type of Reportable Event Death
Event or Problem Description
It was reported on (b)(6) 2026 a 23mm navitor vision valve was selected for implant.During the procedure, when the device was deployed at 80% the patient went into atrial fibrillation several times.Cardioversion was performed to stabilize the patient, and the device was partially re-sheathed and re-positioned.The device was implanted.The final implant depth was 3mm from the non-coronary cusp (ncc).Post-implant the patient went into several cardiac arrests.It was noted that the left coronary artery was low with a height of 10mm.A stent was implanted to slow flow.Cardioversion, cardio massage, and atropine and anocoron were administered.However, after the sixth cardiac arrest, the patient passed away.The cause of death was determined to be the occlusion of the left coronary artery.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of cardiac arrest, atrial fibrillation, and patient death were reported.A returned device assessment could not be performed as the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Information from the field indicated that the final implant depth was 3mm from the ncc.Post-implant the patient went into several cardiac arrests.It was noted that the left coronary artery was low with a height of 10mm.A stent was implanted to slow flow.Cardioversion, cardio massage, and atropine and anocoron were administered.However, after the sixth cardiac arrest, the patient passed away.Aditionally, a medical review was performed by an abbott representative: stating "narrative and limited fluoroscopy video was provided and reviewed.Preprocedural ct imaging and report were not provided.The patient presented with aortic stenosis and was planned for treatment with a 23 mm navitor valve.During deployment, at approximately 80% release, the patient decompensated, requiring cpr and resuscitative efforts.The valve was subsequently fully deployed.Per the narrative, left coronary artery (lca) obstruction occurred.Review of the available imaging suggests coronary occlusion, likely secondary to sinus sequestration.The valve appears constrained at the level of the sinotubular junction (stj), which likely contributed to the patient's hemodynamic collapse and subsequent death." based on the available information, the root cause of the reported death could be due to occlusion of the left coronary artery.A surgical intervention was a result of case specific circumstances, as a stent was implanted.An event of unexpected medical intervention was a case specific circumstances, as cpr was performed and medication was given.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50009914
Report Number2135147-2026-05046
Device Sequence Number6000608
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)281217
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number11199206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Disability; Required Intervention;
Patient Age69 YR
Patient SexFemale